# SDR DALA2021081704766

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 65,823 hours, 25,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1911505) DURING INSPECTION FOUND CORROSION AND ELONGATED HOLES ON FAIRING PANEL SUPPORT STRUCTURE STA 727+2.7. CORROSION AND ELONGATED HOLES ON FAIRING PANEL SUPPORT STRUCTURE STA 727+2.7 WAS REPAIRED PER ERA 593431-14 AD REV ORIGINAL SECTION 1 PERMANENT REPAIR AND ETI-37-21-453 REV 1.
